Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Low sodium levels, high blood pressure. Having persistent nasal congestion, cough. Reason?

2 months ago I was in hospital due to low sodium levels. Had a stroke 1 year ago. Blood pressure again was over 200, however, has since stabilized. I have had flu like symptoms since January 7th with nasal congestion and a cough . Neither has let up. Any idea why this could be lingering on for 2 months?? Thank you!!
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Nasal congestion can be related to an acute viral or bacterial respiratory infection but there are also other causes as well.

Congestion and coughing is commonly related to rhinosinusitis which is inflammation of the nasal passages and sinuses. These commonly occur together.
Infection causes inflammation but it can also occur due to allergies.

YOu may consider the use of a topical nasal spray along with an antihistamine.

You doctor will be able to tell you which ones are available in your area.

I hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor